# SDR C2XA10CL032

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 19,577 hours, 10,369 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 3033 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND RE-ADJUSTED THE LEFT SHOCK ABSORBER WOW PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
